# SDR SWIA201230007

- Difficulty date: March 8, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 21,426 hours, 18,059 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK)  CRACK ON THE LEFT SIDE OF FS 559.0 PRESSURE BULKHEAD.  REPAIRED CRACK ON THE LEFT SIDE OF FS 559.0 PRESSURE BULKHEAD.
